# SDR UIEA2019062764579

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,125 hours, 22,963 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE.  PERFORMED CABIN PRESSURE BITE, FOUND AC MOTOR FAULT. PERFORMED VERIFY MODE, NO FAULT. ALL WORK DONE PER FIM 21-31 FT 803.
